# SDR UPS00832833

- Difficulty date: May 21, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, KEEL BEAM IS CORRODED BEYOND LIMITS AT STA 660 - 680 AT LONG 36.  REPAIRED IAW 8110-3 APPROVED DH SK 730-934.
